Infinitely many solutions for a nonlocal type problem with sign-changing weight function
MetadataShow full metadata
In this article, we study the existence of weak solutions for a fractional type problem driven by a nonlocal operator of elliptic type
(-Δ)sa1u - λa2(|u|)u = ƒ(x, u) + g(x)|u|q(x)-2u in Ω
u = 0 in ℝN \ Ω.
Our approach is based on critical point theorems and variational methods.
CitationAzroul, E., Benkirane, A., Srati, M., & Torres, C. (2021). Infinitely many solutions for a nonlocal type problem with sign-changing weight function. Electronic Journal of Differential Equations, 2021(16), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.